# SDR ASOA201708151846

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Bs 736.05
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK WAS CORRODED AT BS 736.05.    REMOVED  AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A17,  ECTC REO 670-53-00-343, REO 670-53-00-343, AND AMM 53-00-49-400-801-A17.
